MAUDE Adverse Event Report: K2M, INC. SET SCREW; POSTERIOR CERVICAL SCREW SYSTEM

K2M, INC. SET SCREW; POSTERIOR CERVICAL SCREW SYSTEM
Catalog Number 7601-10001
Medical Device Problem Codes Insufficient Device Problem Information (3190); Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/04/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3 other text : screw is still implanted in patient.
 
Event or Problem Description
It was reported during a follow up approximately two months post-operatively that a yukon polyaxial screw at c7 experienced an unknown failure.
 
Event or Problem Description
A patient experienced migration of a c7 yukon set screw approximately two months after implantation.Revision surgery is not currently planned.
 
Additional Manufacturer Narrative
Corrected data: d4 (catalogue number), h6 (device problem code).H3 other text: screw is still implanted in patient.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6 coding has been updated to reflect investigation conclusion.

Brand Name
SET SCREW
Common Device Name
POSTERIOR CERVICAL SCREW SYSTEM
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key18428103
Report Number3004774118-2024-00001
Device Sequence Number20769285
Product Code NKG
UDI-Device Identifier10888857349315
UDI-Public10888857349315
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K171444
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number7601-10001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/04/2023
Supplement Date Received by Manufacturer01/23/2024
04/30/2024
Initial Report FDA Received Date01/02/2024
Supplement Report FDA Received Date04/25/2024
06/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age65 YR
Patient SexMale